# SDR UALA2012082004620

- Difficulty date: August 19, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 70,799 hours, 26,516 cycles
- Engine: Pwa PW2037
- Engine time: 60,730 hours, 22,106 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2000
- Part serial: 727109
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 70,799 hours, 26,516 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN, RTFL.  REPLACED NR 2 ENGINE.  REMOVED ENGINE S/N 727109 AND INSTALLED ENGINE S/N 717996 REF MM 71-00-02.
